# SDR ALGA2012052302

- Difficulty date: May 23, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N883AL
- Make and model: Skrsky S76C
- Aircraft serial: 76067736316
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN CRUISE FLIGHT, NR 2 ENGINE OIL PRESSURE BEGAN TO FLUCTUATE WHILE SLOWLY DECREASING TO 24 PSI SHUT ENGINE DOWN AND RETURNED TO DEPARTURE.
